# SDR AALA2018051649033

- Difficulty date: May 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 46,772 hours, 30,057 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AT ROTATION, A LOUD BANG TO LEFT. BANG WAS ALSO ON LEFT SIDE. ENGINE INSTUMENTS LOOKED GOOD, CONTINUED TAKEOFF. GEAR RETRACTED NORMALLY.  EMERGENCY DECLARED DUE POSSIBLE BLOWN TIRE. FLIGHT LANDED WITHOUT FURTHER INCIDENT, NO TIRE DAMAGE FOUND.  AIRCRAFT WAS GROUNDED.   OPEN.
